# SDR SWAA2023021693552

- Difficulty date: January 21, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241FF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] PART/MATERIAL IDENTIFIED PER SRM 53-00-50-0I-1 FIG 4 TABLE 4 LOW TRAFFIC NUMEROUS PULLED STRANDS DENTS & HEAL STRIKES EXCEEDS ALLOWABLE DAMAGE LIMITS & IS BEYOND ECONOMICAL REPAIR . AS GIVEN IN SRM 53-00-50-1A-1 PARA 4 B. C. D. & F. PANEL REPLACEMENT WILL BE ACCOMPLISHED PER SRM 53-00-50-2R-0 PARA 1. A. NOTE:;[02] FABRICATED NEW FLOOR PANEL 241FF USING BMS 4-17 TY6 LOT#1486491-1; INSTALLED INSERTS USING BMS 5-107 LOT#1513635-1; CURED WITH HEAT LAMPS AND THERMOMETER ID: ATS2209 DUE: 10/23; AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1.A. NOTE.5. S AND BDWG 144A5810-22.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.  VERIFIED MEASUREMENTS TABLE.
